Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Non-cyclic algebras with $ n$-central elements


Authors: Eliyah Matzri, Louis H. Rowen and Uzi Vishne
Journal: Proc. Amer. Math. Soc. 140 (2012), 513-518
MSC (2010): Primary 16K20
Published electronically: August 11, 2011
MathSciNet review: 2846319
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We construct, for any prime $ p$, a non-cyclic central simple algebra of degree $ p^2$ with $ p^2$-central elements. This construction answers a problem of Peter Roquette.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 16K20

Retrieve articles in all journals with MSC (2010): 16K20


Additional Information

Eliyah Matzri
Affiliation: Department of Mathematics, The Technion, Haifa 32000, Israel
Email: elimatzri@gmail.com

Louis H. Rowen
Affiliation: Department of Mathematics, Bar-Ilan University, Ramat-Gan, 52900, Israel
Email: rowen@math.biu.ac.il

Uzi Vishne
Affiliation: Department of Mathematics, Bar-Ilan University, Ramat-Gan, 52900, Israel
Email: vishne@math.biu.ac.il

DOI: http://dx.doi.org/10.1090/S0002-9939-2011-11236-X
PII: S 0002-9939(2011)11236-X
Received by editor(s): September 6, 2010
Received by editor(s) in revised form: December 5, 2010
Published electronically: August 11, 2011
Communicated by: Harm Derksen
Article copyright: © Copyright 2011 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.